# SDR 99ZZZX4549

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6VH
- Make and model: Cessna 421C
- Aircraft serial: 421C0156
- Engine: Cont GTSIO520N
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Support Pin
- Part number: 534728
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOREIGN OBJECT DAMAGE WITHIN LEFT ENGINE ASSEMBLY CAUSED IDLER GEAR SUPPORT PIN BETWEEN MAGNETO DRIVES TO SHEAR CAUSING MOUNT STUDS TO BREAK AND THE GEAR IT RIDES ON TO ROTATE AND BECOME UNMESHED.  IT AFFECTED MAGNETO TIMING AND CAUSED ENGINE TO LOSE POWER AND START RUNNING ROUGH.
